# SDR IPXA2021070971485

- Difficulty date: July 9, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Aircraft time: 27,847 hours, 18,955 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 149N75236
- Condition: Corroded
- Location: Bs 1180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3RH AFT WTB FAIRING STRUCTURE TEE CHORD AT STA 1180, RBL 36 HAS EXFOLIDATED CORROSIONREMOVED AND REPLACED TEE CHORD IAW ARM 51-40-02-0G
